# SDR SWIA201438951

- Difficulty date: July 14, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Speaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE CHAFING UNDER CO-PILOT`S SEAT.  C-CHECK, REPAIRED WIRE W201-0884-24 FOR RT AURAL WARNING SPEAKER.  OPS CHECK GOOD AT THIS TIME.
